# SDR FDEA201204261597

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CEILING AREA APPROX STA 939, X= 47.5 FOUND SEAT TRACK CRACKED.  REPAIRED IAW SRM 53-00-52, FIG 201 REVISION 49.  SEAT TRACK REWORKED IAW DWG ACA7399, REV T.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
